MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; No Match

ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; No Match
Model Number CD3357-40Q
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited atrial under-sensing.Programming changes were performed to resolve the issue.There were no patient consequences reported.

Brand Name
UNIFY ASSURA CRT-D RF HV
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25488090
Report Number2017865-2026-12244
Device Sequence Number21442322
Product Code NIK
UDI-Device Identifier05414734508216
UDI-Public(01)05414734508216(10)A000037048(17)190331
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberCD3357-40Q
Device Catalogue NumberCD3357-40Q
Device Lot NumberA000037048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA.; QUICKFLEX.; TENDRIL STS.
Patient Age77 YR
Patient SexFemale
Patient Weight61 KG